Abstract

The analytical expressions of hypergeometric-Gaussian type-II (HyGG-II) beams propagating in the quadratic-index medium are deduced based on the ABCD optical transformation matrix method. The propagation properties of HyGG-II beams in the quadratic-index medium are numerically and theoretically analyzed in detail. The intensity distribution and the second-order moment-based beam width vary periodically when the HyGG-II beams pass through the quadratic-index medium. The interactions of two HyGG-II beams are also discussed graphically.

© 2018 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Evolution properties of hypergeometric-Gaussian type-II beams in strongly nonlocal nonlinear media

Lirong Bian and Bin Tang
J. Opt. Soc. Am. B 35(6) 1362-1367 (2018)

Propagation characteristics of controllable dark-hollow beams in a quadratic-index medium

Gholamreza Honarasa
J. Opt. Soc. Am. A 35(3) 462-465 (2018)

Propagation properties of Airy–Gaussian vortex beams through the gradient-index medium

Ruihuang Zhao, Fu Deng, Weihao Yu, Jiayao Huang, and Dongmei Deng
J. Opt. Soc. Am. A 33(6) 1025-1031 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (28)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription